# SDR JBZA20190305001

- Difficulty date: March 1, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N63RX
- Make and model: Snias AS350B
- Aircraft serial: 7974
- Aircraft time: 742 hours, 2,121 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 753 hours, 1,859 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 515030
- Part serial: 1768E
- Condition: Failed
- Location: Engine
- Part time: 1,055 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

CREW DETECTED A STRONG ELECTRICAL BURNING SMELL DURING FLIGHT BACK TO BASE. NO SMOKE MADE A PRECAUTIONARY LANDING AT KCIC.
